Applied Mathematics and Optimization

, Volume 25, Issue 1, pp 81–106

Approximation of some stochastic differential equations by the splitting up method

  • A. Bensoussan
  • R. Glowinski
  • A. Raşcanu
Article

DOI: 10.1007/BF01184157

Cite this article as:
Bensoussan, A., Glowinski, R. & Raşcanu, A. Appl Math Optim (1992) 25: 81. doi:10.1007/BF01184157

Abstract

In this paper we deal with the convergence of some iterative schemes suggested by Lie-Trotter product formulas for stochastic differential equations of parabolic type. The stochastic equation is split into two problems which are simpler for numerical computations, as already shown, for example, for the Zakaï equation. An estimate of the approximation error is given in a particular case.

Copyright information

© Springer-Verlag New York Inc. 1992

Authors and Affiliations

  • A. Bensoussan
    • 1
    • 2
  • R. Glowinski
    • 2
    • 3
  • A. Raşcanu
    • 4
  1. 1.University of Paris-DauphineParis Cedex 16France
  2. 2.INRIA Domaine de VoluceauRocquencourtFrance
  3. 3.University of HoustonHoustonUSA
  4. 4.Faculty of MathematicsUniversity of IasiIasiRomania